# SDR AWXA200600235

- Difficulty date: January 9, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 51,383 hours, 22,802 cycles
- System (JASC): 5751 · Ailerons
- Part: Channel
- Part number: D5764002420139
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C4 CHECK DISCOVERED CORROSION ON THE RT AILERON TRAILING EDGE LOWER SURFACE CHANNEL.  NO ALLOWABLE DAMAGE WAS FOUND IN THE AIRBUS SRM.  MAINTENANCE REMOVED AND INSTALLED NEW AILERON TRAILING EDGE LOWER SURFACE CHANNEL IAW AIRBUS 320 SRM 51-02-11 AND 52-42-11.
